MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PTCA DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION PTCA DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number MONORAIL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Broken catheter balloon.Fda safety report id # (b)(4).

Brand Name
PTCA DILATATION CATHETER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
MDR Report Key12210632
Report NumberMW5102685
Device Sequence Number1493501
Product Code LOX
UDI-Device Identifier08714729846659
UDI-Public(01)08714729846659
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2023
Device Model NumberMONORAIL
Device Catalogue NumberREF H7493926720300
Device Lot Number27053054
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR